MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, MICRO-CLAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, MICRO-CLAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279250101
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device tip broke during the procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: the ceramic tip was broken off.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive force used when inserting removing the probe, a probe inserted into an obstructed passageway or any forceful impact to the tip of the probe with rigid objects.The probe is used as a tool for a mechanical displacement of tissue or bone, or to pry or scrub.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
RF 2 PROBES, MICRO-CLAW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10891558
Report Number0002936485-2020-00488
Device Sequence Number13787014
Product Code GEI
UDI-Device Identifier07613327056877
UDI-Public07613327056877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279250101
Device Catalogue Number0279250101
Device Lot NumberNR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1